Alert archive / Georgia / River Flood Warnings in 2017
River Flood Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 7, 2017, 11:30 AM EST for Bleckley County, Pulaski County, Georgia. It took effect at Jan 8, 2017, 9:00 AM EST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 7, 2017, 11:30 AM EST (16:30 UTC)
- In effect from
- Jan 8, 2017, 9:00 AM EST
- Expired
- Jan 11, 2017, 10:00 PM EST
- In force
- 4 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bleckley County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocmulgee River at US 341 at Hawkinsville (HAWG1). The gauge peaked at 19.21 ft at Jan 8, 2017, 8:00 AM EST.
- Action stage
- 14 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
977
WGUS42 KFFC 071630
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EST SAT JAN 7 2017
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley AND Pulaski
COUNTIES
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC023-235-080630-
/O.NEW.KFFC.FL.W.0010.170108T1800Z-170112T0300Z/
/HAWG1.1.ER.170108T1800Z.170110T0600Z.170111T2100Z.NO/
1130 AM EST SAT JAN 7 2017
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Ocmulgee River near Hawkinsville.
* From Sunday afternoon until Wednesday evening.
* At 1045 AM Saturday the stage was 18.3 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by early afternoon Sunday and
continue to rise to near 21.1 feet by early Tuesday morning.The
river will fall below flood stage by Wednesday evening.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$6 follow-up statements
267
WGUS82 KFFC 080139
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EST SAT JAN 7 2017
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley AND Pulaski
COUNTIES
GAC023-235-081539-
/O.EXT.KFFC.FL.W.0010.170108T1400Z-170112T0730Z/
/HAWG1.1.ER.170108T1400Z.170110T0600Z.170112T0130Z.NO/
839 PM EST SAT JAN 7 2017
...Flood Warning extended until late Wednesday night...The Flood
Warning continues for
The Ocmulgee River near Hawkinsville.
* From tomorrow late morning until late Wednesday night.
* At 7 PM Saturday the stage was 18.9 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by tomorrow late morning and
continue to rise to near 21.2 feet by early Tuesday morning.The
river will fall below flood stage by Wednesday evening.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$608
WGUS82 KFFC 081013
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 AM EST SUN JAN 8 2017
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley AND Pulaski
COUNTIES
Ocmulgee River near Abbeville affecting Dodge...Telfair AND Wilcox
COUNTIES
GAC023-235-090013-
/O.CON.KFFC.FL.W.0010.170108T1400Z-170112T0730Z/
/HAWG1.1.ER.170108T1400Z.170110T0600Z.170112T0130Z.NO/
513 AM EST SUN JAN 8 2017
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* From late this morning until late Wednesday night.
* At 4 AM Sunday the stage was 19.2 feet...and slowly
rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 21.2 feet by early Tuesday morning.The
river will fall below flood stage by Wednesday evening.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
* This crest compares to a previous crest of 21.4 feet on Dec 8 2009.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-090012-
/O.CON.KFFC.FL.W.0009.170109T0000Z-000000T0000Z/
/ABBG1.1.ER.170109T0000Z.170112T0000Z.000000T0000Z.NO/
513 AM EST SUN JAN 8 2017
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From this evening until FURTHER NOTICE.
* At 4 AM Sunday the stage was 11.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 13.7 feet by Wednesday evening.
* At 14 feet...Moderate flooding begins. Roads to homes along the
west side of the river in Abbeville become inaccessible.
* This crest compares to a previous crest of 13.4 feet on Mar 18 2010.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$747
WGUS82 KFFC 081458
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 AM EST SUN JAN 8 2017
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley AND Pulaski
COUNTIES
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair AND Wilcox
COUNTIES
GAC023-235-090458-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-170111T0300Z/
/HAWG1.1.ER.170109T1200Z.170110T0000Z.170110T2100Z.NO/
958 AM EST SUN JAN 8 2017
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Ocmulgee River near Hawkinsville.
* From tomorrow morning until Tuesday evening.
* At 8AM Sunday the stage was 19.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 20 feet.
* Forecast to rise above flood stage by tomorrow morning and continue
to rise to near 20.2 feet by tomorrow evening.The river will fall
below flood stage by Tuesday afternoon.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-090457-
/O.CON.KFFC.FL.W.0009.170109T0000Z-000000T0000Z/
/ABBG1.1.ER.170109T0000Z.170111T1200Z.000000T0000Z.NO/
958 AM EST SUN JAN 8 2017
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From this evening until FURTHER NOTICE.
* At 9AM Sunday the stage was 11.6 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 13.3 feet by Wednesday early afternoon.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$512
WGUS82 KFFC 082129
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EST SUN JAN 8 2017
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley AND Pulaski
COUNTIES
Ocmulgee River near Abbeville affecting Dodge...Telfair AND Wilcox
COUNTIES
GAC023-235-091129-
/O.CON.KFFC.FL.W.0010.000000T0000Z-170111T0300Z/
/HAWG1.1.ER.170109T1200Z.170110T0000Z.170110T2100Z.NO/
429 PM EST SUN JAN 8 2017
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* From Monday morning until Tuesday evening.
* At 345 PM Sunday the stage was 19.2 feet...and slowly rising.
* Minor flooding is forecast to develop.
* Flood stage is 20 feet.
* The river is forecast to rise above flood stage by early Monday
morning and continue slowly rising, reaching near 20.2 feet by
Monday evening.The river will fall below flood stage by Tuesday
afternoon.
* At 19 feet, the river begins to cover Riverside Drive cutting off
residents from their homes and the timberlands begin to flood
along the river.
At 20.5 feet, minor flooding of more roads begins on the south
side of Hawkinsville including Gooseneck Lane where residents are
cut-off from reaching their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-091128-
/O.CON.KFFC.FL.W.0009.170109T0000Z-000000T0000Z/
/ABBG1.1.ER.170109T0000Z.170111T1200Z.000000T0000Z.NO/
429 PM EST SUN JAN 8 2017
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* From this evening until further notice.
* At 345 PM Sunday the stage was 11.8 feet, and rising.
* Minor flooding is forecast to develop.
* Flood stage is 12 feet.
* The river is forecast to rise above flood stage by this evening
and continue rising, reaching near 13.3 feet by early Wednesday
afternoon.
* At 10 feet, bankfull conditions occur upstream and downstream
from the gage at Highway 286 with water beginning to spill out
into low lying areas of the flood plain.
At 12 feet, flood Stage is reached with minor flooding of
lowlands adjacent to the river. The water level reaches the top
of the Abbeville boat ramp and begins to flood the nearby park.
At 13 feet, minor flooding of lowlands adjacent to the river
continues to expand into the flood plain. Flooding of the park
and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$370
WGUS82 KFFC 090039
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EST SUN JAN 8 2017
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley AND Pulaski
COUNTIES
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair AND Wilcox
COUNTIES
GAC023-235-091439-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-170110T1200Z/
/HAWG1.1.ER.170110T0000Z.170110T0000Z.170110T0600Z.NO/
739 PM EST SUN JAN 8 2017
...Flood Warning extended until Tuesday morning...The Flood Warning
continues for
The Ocmulgee River near Hawkinsville.
* Until Tuesday morning.
* At 6 PM Sunday the stage was 19.1 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Monday evening and continue
to rise to near 20.0 feet by Monday evening.The river will fall
below flood stage by early Tuesday morning.
* At 20.5 feet...Minor flooding of roads begins on the southside of
Hawkinsville...along Gooseneck Lane. With the flooding of Gooseneck
Lane...residents are cutoff from reaching their homes.
* This crest compares to a previous crest of 20.1 feet on Feb 17 2013.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-091439-
/O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.170109T0252Z.170111T1200Z.000000T0000Z.NO/
739 PM EST SUN JAN 8 2017
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until FURTHER NOTICE.
* At 6 PM Sunday the stage was 11.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 13.2 feet by Wednesday early afternoon.
* At 13.0 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
* This crest compares to a previous crest of 13.3 feet on Feb 19 2013.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$735
WGUS82 KFFC 091436
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
936 AM EST MON JAN 9 2017
...The Flood Warning is cancelled for the following rivers in
Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley AND Pulaski
COUNTIES
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Abbeville affecting Dodge...Telfair AND Wilcox
COUNTIES
GAC023-235-091506-
/O.CAN.KFFC.FL.W.0010.000000T0000Z-170110T1200Z/
/HAWG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
936 AM EST MON JAN 9 2017
The Flood Warning is cancelled for
The Ocmulgee River near Hawkinsville.
* This takes affect immediately.
* Until Tuesday morning.
* At 8AM Monday the stage was 18.4 feet...and falling.
* Flood stage is 20 feet.
* The creek/river will continue to fall.
* At 19 feet...The river begins to cover Riverside Drive and cutoff
residents from their homes.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-100436-
/O.CON.KFFC.FL.W.0009.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.170109T0310Z.170111T0000Z.000000T0000Z.NO/
936 AM EST MON JAN 9 2017
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until FURTHER NOTICE.
* At 8AM Monday the stage was 12.3 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* The river will continue rising to near 12.9 feet by tomorrow
evening then begin falling.
* At 13 feet...Minor flooding of lowlands adjacent to the river
continue to expand into the flood plain. Flooding of the nearby
park and parking lot at the Abbeville boat ramp also expands.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 7, 10:40 AM EST, 50 minutes earlier.
Area forecast discussion, Jan 7, 10:40 AM EST, 50 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1040 AM EST Sat Jan 7 2017 .UPDATE... Radar/satellite imagery shows that the winter storm has moved well northeast of the area. Will go ahead and cancel the Winter Storm Warning and Winter Weather Advisory a few hours early. Will hang onto the Wind Chill Advisory until expiration. Will likely have to issue another Wind Chill Advisory for overnight. Also, even though the Winter Storm Warning/Advisory will be cancelled...travel will remain difficult...especially in areas where roads are covered in snow and/or water has frozen on the roadways. Will probably need an Special Weather Statement for black ice for overnight. Have adjusted the MaxT values down a few degrees. && .PREV DISCUSSION... /Issued 628 AM EST Sat Jan 7 2017/ PREV DISCUSSION... /issued 400 AM EST Sat Jan 7 2017/ SHORT TERM /Today through Sunday/... Well as far as the snowfall is concerned...this system definitely favored the thermal profiles that the NAM had projected which were North of the I20 corridor on the west side and North of I85 on the east. And even those areas have under performed snow wise with perhaps only the NE mountain locations realizing anticipated totals. Ice on the other hand continues to be an issue this morning as temps from Cleveland to Griffin and Pine Mountain are below freezing at this hour and much colder air in the lower to mid 20s pours into North GA. Although winds will help...this kind of cold air with moisture still in place on roadways is sure to create numerous slick spots through much of the morning hours and even into the afternoon for the Northern portions. So with this in mind have kept winter storm warning in place for any areas that received accumulating snow or ice given poor road conditions likely in place and went with an advisory for those areas that previously had a warning but failed to meet precip criteria. Advisory will be for the continued threat of black ice through this morning. The other issue will be the winds which should increase to near 20 mph with gusts to 30 mph. This will allow for 2 things. Most importantly...those areas with accumulated ice on trees will see limbs and branches break off under the stress of the ice accretion and wind speeds. 2nd...wind chill temps will drop into the low single digits requiring a wind chill advisory for the northern tier. Remainder of the forecast will just be a temp forecast with cold temps remaining in place for the short term. Will need to wait to see the snow cover for the far northern portions but MOS guidance already in the single digits and teens for these locations. Will need to monitor for possible further reductions in these temps with subsequent forecasts. Deese LONG TERM /Sunday Night through Friday/... Quiet but cold weather to start the long term as dry surface high pressure moves across the southern Appalachians. Forecast low temperatures are expected to run about 10-15 degrees below normal. Dry weather continues on Monday with forecast high temperatures running 10-12 degrees below normal. Some moisture return for Tuesday with mainly small chances for light rain over far n GA in a overrunning type flow ahead of the next front. Shower chances go up Tuesday night and Wednesday for n and portions of central GA as a cold front tries to move into n Ga. Not much instability with this front so far so only showers associated. Only small light rain chances for n and portions of central Thursday and Friday as a mild southerly flow continues over the area ahead of another front. High temperatures warm to around normal on Tuesday then above normal for Wednesday through Friday. BDL AVIATION... 12Z UPDATE... The current trends in the terminals are largely on track and only limited changes anticipated for the 12Z cycle. Big story was the precipitation type which for the ATL terminals was more ice than snow. Although most have transitioned to -SN...still put in a period of -FZDZ through 14Z. IFR to MVFR to continue through 14Z before a quick transition to MVFR and then VFR by 15Z. Clearing and windy for the remainder of the TAF set with 18G28kt for much of the day. //ATL CONFIDENCE...06Z UPDATE... High on all elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 37 16 38 20 / 20 5 0 0 Atlanta 31 15 35 22 / 20 5 0 0 Blairsville 26 9 31 14 / 20 5 0 0 Cartersville 29 12 33 17 / 10 5 0 0 Columbus 37 20 41 24 / 20 5 0 0 Gainesville 32 15 35 20 / 20 5 0 0 Macon 39 20 42 22 / 20 5 0 0 Rome 30 13 35 18 / 5 5 0 0 Peachtree City 32 16 37 20 / 20 5 0 0 Vidalia 43 25 42 25 / 50 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory until noon EST today for the following zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee... Cobb...Dade...Dawson...Douglas...Fannin...Floyd...Forsyth... Gilmer...Gordon...Haralson...Lumpkin...Murray...North Fulton... Paulding...Pickens...Polk...South Fulton...Towns...Union... Walker...White...Whitfield. &&
Hazardous weather outlook, Jan 7, 10:43 AM EST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1043 AM EST SAT JAN 7 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1043 AM EST SAT JAN 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A WIND CHILL ADVISORY REMAINS IN EFFECT FOR PORTIONS OF NORTH GEORGIA THROUGH NOON. EVEN THOUGH THE PRECIPITATION HAS ENDED FOR THE REGION, BLACK ICE WILL STILL CAUSE TRAVEL DIFFICULTIES AS TEMPERATURES WILL REMAIN AT OR BELOW FREEZING IN MANY AREAS TODAY AND TONIGHT. USE EXTREME CAUTION ON ROADS THAT REMAIN SNOW AND ICE COVERED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... COLD WIND CHILLS ARE POSSIBLE OVER PORTIONS OF NORTH AND CENTRAL GEORGIA SUNDAY MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY FREEZING RAIN...SLEET OR SNOW ACCUMULATIONS ACROSS THE AREA.
In the hours before
Local storm report, Jan 7, 9:44 AM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
944 AM EST SAT JAN 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM SNOW WOODSTOCK 34.10N 84.52W
01/07/2017 M2.0 INCH CHEROKEE GA PUBLIC
&&
CORRECTED EVENT TIME...EVENT
EVENT NUMBER FFC1700050
RWILLISLocal storm report, Jan 7, 9:54 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 AM EST SAT JAN 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM FREEZING RAIN DOUGLASVILLE 33.75N 84.75W
01/07/2017 E0.25 INCH DOUGLAS GA PUBLIC
&&
EVENT NUMBER FFC1700099
RWILLISLocal storm report, Jan 7, 10:12 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1012 AM EST SAT JAN 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW EAST ELLIJAY 34.69N 84.47W
01/07/2017 E4.0 INCH GILMER GA PUBLIC
&&
EVENT NUMBER FFC1700100
20Local storm report, Jan 7, 11:11 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1111 AM EST SAT JAN 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM SNOW 2 N LAKE ARROWHEAD 34.31N 84.59W
01/06/2017 M3.0 INCH CHEROKEE GA EMERGENCY MNGR
MEASURED BY DEPUTY IN THE LAKE ARROWHEAD COMMUNITY NEAR
WALESKA
0943 PM SNOW 3 SW DAHLONEGA 34.51N 84.02W
01/06/2017 M1.5 INCH LUMPKIN GA COCORAHS
THE SNOWFALL OCCURED FROM 630 TO 930 PM.
1015 PM SNOW BALL GROUND 34.34N 84.38W
01/06/2017 E2.5 INCH CHEROKEE GA PUBLIC
1030 PM SNOW 1 ENE LAKE CREEK 34.08N 85.20W
01/06/2017 M1.5 INCH POLK GA COUNTY OFFICIAL
1200 AM SNOW HIAWASSEE 34.95N 83.76W
01/07/2017 E5.0 INCH TOWNS GA PUBLIC
1205 AM HEAVY SNOW HELEN 34.70N 83.73W
01/07/2017 E3.0 INCH WHITE GA PUBLIC
1238 AM SNOW ELLIJAY 34.70N 84.48W
01/07/2017 M3.0 INCH GILMER GA PUBLIC
1240 AM SNOW HIAWASSEE 34.95N 83.76W
01/07/2017 M4.5 INCH TOWNS GA PUBLIC
1240 AM SNOW CALHOUN 34.50N 84.95W
01/07/2017 M1.5 INCH GORDON GA PUBLIC
1244 AM SNOW 1 ESE BLAIRSVILLE 34.87N 83.94W
01/07/2017 M4.0 INCH UNION GA EMERGENCY MNGR
1245 AM FREEZING RAIN 1 S WINSTON 33.72N 84.83W
01/07/2017 E0.20 INCH DOUGLAS GA COUNTY OFFICIAL
ICY ROADWAYS ALONG I-20
1250 AM SNOW RESACA 34.58N 84.94W
01/07/2017 M2.0 INCH GORDON GA COUNTY OFFICIAL
0100 AM SNOW JASPER 34.47N 84.43W
01/07/2017 M1.5 INCH PICKENS GA COUNTY OFFICIAL
0101 AM FREEZING RAIN ATLANTA 33.75N 84.39W
01/07/2017 E0.15 INCH FULTON GA COUNTY OFFICIAL
TREES DOWN IN VARIOUS LOCATIONS ACROSS THE METRO
0230 AM SNOW HOLLINGSWORTH 34.44N 83.51W
01/07/2017 E1.5 INCH BANKS GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED PATCHY AREAS OF SNOW
ACCUMULATIONS OF 1.5 INCHES
0238 AM FREEZING RAIN MIDTOWN 33.78N 84.39W
01/07/2017 E0.10 INCH FULTON GA NWS EMPLOYEE
COVERING TREES... POWERLINES AND EXPOSED SURFACES
0256 AM FREEZING RAIN NEWTOWN 34.02N 84.27W
01/07/2017 E0.20 INCH FULTON GA PUBLIC
DRIVEWAYS AND TREES COVERED WITH ICE
0300 AM SNOW HOMER 34.33N 83.50W
01/07/2017 M0.1 INCH BANKS GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED .10 INCHES OF SNOW IN
DOWNTOWN HOMER.
0624 AM SNOW TUNNEL HILL 34.84N 85.04W
01/07/2017 M1.0 INCH WHITFIELD GA AMATEUR RADIO
THIS IS A 24 HOUR TOTAL. THE ROADS WERE ALSO ICY UNDER
THE SNOW.
0659 AM SNOW 1 NE MARS HILL CROSSROA 34.17N 84.18W
01/07/2017 E1.5 INCH FORSYTH GA PUBLIC
UP TO 1.5 INCHES OF SNOW AND SLEET IN CUMMING ON
HIGHWAY 141 NEAR GA-400.
0700 AM SNOW 6 NW DAHLONEGA 34.60N 84.06W
01/07/2017 M4.5 INCH LUMPKIN GA COCORAHS
THIS IS A 24 HOUR TOTAL.
0700 AM SNOW 5 SSE HIAWASSEE 34.88N 83.72W
01/07/2017 M6.6 INCH TOWNS GA COCORAHS
THIS IS A 24 HOUR TOTAL.
0715 AM SNOW 9 WNW BLUE RIDGE 34.91N 84.47W
01/07/2017 M3.0 INCH FANNIN GA COCORAHS
THIS IS A 24 HOUR TOTAL
0749 AM SNOW CLEVELAND 34.60N 83.76W
01/07/2017 M2.0 INCH WHITE GA CO-OP OBSERVER
THIS IS A 24 HOUR TOTAL/
0800 AM FREEZING RAIN 1 NE MARIETTA 33.96N 84.54W
01/07/2017 M0.25 INCH COBB GA PUBLIC
THIS IS A 24 HOUR TOTAL.
0800 AM SNOW 1 SSE MORGANTON 34.86N 84.24W
01/07/2017 M3.0 INCH FANNIN GA CO-OP OBSERVER
THIS IS A 24 HOUR TOTAL.
0800 AM SNOW EAST ELLIJAY 34.69N 84.47W
01/07/2017 E4.0 INCH GILMER GA PUBLIC
0812 AM SNOW 1 SSW TIMBERIDGE 34.38N 83.98W
01/07/2017 M2.0 INCH HALL GA NWS EMPLOYEE
RETIRED NWS EMPLOYEE
0828 AM SNOW YOUNG HARRIS 34.93N 83.85W
01/07/2017 E4.0 INCH TOWNS GA PUBLIC
0852 AM SNOW 2 S NACOOCHEE 34.66N 83.71W
01/07/2017 M3.0 INCH WHITE GA TRAINED SPOTTER
0910 AM SNOW KINGSTON 34.24N 84.95W
01/07/2017 E2.0 INCH BARTOW GA PUBLIC
THIS IS A 24 HOUR TOTAL.
0943 AM SNOW WOODSTOCK 34.10N 84.52W
01/07/2017 M2.0 INCH CHEROKEE GA PUBLIC
0950 AM FREEZING RAIN DOUGLASVILLE 33.75N 84.75W
01/07/2017 E0.25 INCH DOUGLAS GA PUBLIC
&&
EVENT NUMBER FFC1700079 FFC1700078 FFC1700080 FFC1700075 FFC1700084
FFC1700081 FFC1700069 FFC1700070 FFC1700071 FFC1700072 FFC1700073
FFC1700074 FFC1700076 FFC1700077 FFC1700088 FFC1700082 FFC1700083
FFC1700087 FFC1700085 FFC1700093 FFC1700086 FFC1700094 FFC1700089
FFC1700090 FFC1700091 FFC1700098 FFC1700100 FFC1700092 FFC1700095
FFC1700096 FFC1700097 FFC1700050 FFC1700099
RWILLISLocal storm report, Jan 7, 11:13 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 AM EST SAT JAN 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FREEZING RAIN 1 NW SENOIA 33.31N 84.57W
01/07/2017 M0.10 INCH COWETA GA COCORAHS
THIS IS A 24 HOUR ACCUMULATION. ALSO RECIEVED A TRACE
OF SNOW.
&&
EVENT NUMBER FFC1700101
GEOLocal storm report, Jan 7, 11:20 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1120 AM EST SAT JAN 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ROME 34.26N 85.19W
01/07/2017 M1.0 INCH FLOYD GA CO-OP OBSERVER
THIS IS A 24 HOUR SNOWFALL.
&&
EVENT NUMBER FFC1700102
GEOThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:33 AM EST | Wind Chill Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 20 more | 8 hr |
| Jan 7, 3:33 AM EST | Winter Weather Advisory | FFC | Butts, Clarke, Clayton, Coweta, Fayette, Greene and 21 more | 7 hr |
| Jan 7, 10:48 AM EST | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 5 days |
| Jan 7, 2:31 PM EST | Wind Chill Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 30 more | 21 hr |
Nearby
River Flood Warnings in Georgia, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.